# SDR 2006UALA00989

- Difficulty date: May 15, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Leaking
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GAUGE BOTTOM HOUSING WAS LEAKING.
